https://www.staples-3p.com/s7/is/image/Staples/C3C173C7-E831-418A-AB278A8CE32709DA_sc7
Excedrin Extra Strength 250mg Acetaminophen Caplet, 2/Packet, 30 Packets/Box (64108X)
$27.09
1
2
3
4
5
6
7
8
9
10
11
12
13
14
15
16
17
18
19
20
21
22
23
24
25
26
27
28
29
30
Over 30
  • Over-the-counter pain reliever combines three active ingredients for headaches and other kinds of pain
  • Each caplet contains 250mg of acetaminophen, 250mg of aspirin (NSAID), and 65mg of caffeine
  • Box contains 30 packets, two caplets per packet (60 caplets in total)
MADE IN AMERICA

Excedrin Extra Strength 250mg Acetaminophen Caplet, 2/Packet, 30 Packets/Box (64108X)

Item #: 24550286Model #: 64108X
30/box
Ordering this regularly? Get fast delivery when you subscribe. Learn more
Order within 6 hrs 20 mins

Free Returns

Online. In store. Always free.

Learn More

Only $6.99 Tru red 8.5 x 11 copy paper, 500 per sheet. add to cart.
1
2
3
4
5
6
7
8
9
10
11
12
13
14
15
16
17
18
19
20
21
22
23
24
25
26
27
28
29
30
Over 30
Excedrin Migraine 250mg Acetaminophen Caplet, 2/Packet, 30 Packets/Box (64498)
Price is $24.49
1
2
3
4
5
6
7
8
9
10
11
12
13
14
15
16
17
18
19
20
21
22
23
24
25
26
27
28
29
30
Over 30
Customers bought together
Excedrin Extra Strength 250mg Acetaminophen Caplet, 2/Packet, 30 Packets/Box (64108X)
Excedrin Extra Strength 250mg Acetaminophen Caplet, 2/Packet, 30 Packets/Box (64108X) is Your Product
Price is $27.09
PhysiciansCare Cold & Cough Tablets, 2/Pack, 50 Packs/Box (91462-001)~#|#~690172BC-EC93-4EFF-A00B100CA473D2CB_sc7
Price is $43.09
Price for both
$70.18
  • Details

    About this product

    The Excedrin Extra Strength caplet combines three active ingredients to provide a strong over-the-counter medicine for headaches and other kinds of pain. It has a fast-acting formula that delivers extra-strength headache relief. For some, relief starts in as little as 15 minutes, to help you get back to your day.

    • Over-the-counter pain reliever combines three active ingredients for headaches and other kinds of pain
    • Each caplet contains 250mg of acetaminophen, 250mg of aspirin (NSAID), and 65mg of caffeine
    • Box contains 30 packets, two caplets per packet (60 caplets in total)
    • Acetaminophen acts as a pain reliever and fever reducer; aspirin helps reduce pain, inflammation, and swelling; and caffeine increases the effectiveness and enhances the pain-relieving function of analgesics such as aspirin and acetaminophen
    • Inactive ingredients: corn starch, crospovidone, Hypromellose, microcrystalline cellulose, povidone, propylene glycol, sodium lauryl sulfate, sodium starch glycolate, stearic acid, titanium dioxide
    • Fast-acting formula delivers extra strength headache relief; for some, relief starts in as little as 15 minutes
    • Recommended use: take two caplets every 6 hours (not more than eight caplets in 24 hours)
    • Not recommended for children under 12

    Prepare for cold & flu season

    Specifications
    Specifications table
    Attribute nameAttribute value
    Active Ingredient Acetaminophen
    Aspirin & Pain Reliever Type Caplet
    OTC Pharmaceuticals & Supplements Type Pain Reliever
    OTC Pharmaceutical & Supplement Ingredient
    Acetaminophen, Aspirin, and Caffeine
    Series or Collection
    Extra Strength
    OTC Pharmaceutical & Supplement Form Factor Caplet
    True Color
    White
    Milligrams of Main Active Ingredient
    250
    Pack Qty 60
    Reviews

    Compare similar items

    Product specifications table
    Attributes Excedrin Extra Strength 250mg Acetaminophen Caplet, 2/Packet, 30 Packets/Box (64108X) Excedrin Migraine 250mg Acetaminophen Caplet, 2/Packet, 30 Packets/Box (64498) Advil Ibuprofen Pain Reliever, 200mg, 2/Packet, 50 Packets/Box (15489) Tylenol Extra Strength Caplets, 30/Box (64478/7003-30) Lil' Drug Store Ibuprofen Tablets, 200 Mg, 50 Packets/Box (LIL97197)
    Your product
    Price is $27.09
    Reviews
    4.7
    144
    4.9
    16
    No reviews yet
    Delivery Information
    Next-Day Delivery by tomorrow
    Next-Day Delivery by tomorrow
    Next-Day Delivery by tomorrow
    Next-Day Delivery by tomorrow
    Next-Day Delivery by tomorrow
    Available in my store
    No
    No
    No
    No
    No
    Active Ingredient
    Acetaminophen
    Acetaminophen
    Ibuprofen
    Acetaminophen
    Ibuprofen
    Aspirin & Pain Reliever Type
    Caplet
    Caplet
    Tablet
    Capsule
    Tablet
    Pack Qty
    60
    60
    100
    30
    50
    OTC Pharmaceuticals & Supplements Type
    Pain Reliever
    Pain Reliever
    Pain Reliever
    Pain Reliever
    Pain Reliever
    OTC Pharmaceutical & Supplement Form Factor
    Caplet
    Caplet
    Tablet
    Caplet
    Tablet
    OTC Pharmaceutical & Supplement Ingredient
    Acetaminophen, Aspirin, and Caffeine
    Acetaminophen, Aspirin, and Caffeine
    Ibuprofen
    Acetaminophen
    Propionic acid
    Milligrams of Main Active Ingredient
    250
    250
    200
    500
    200
    True Color
    White
    White
    Pinkish brown
    White
    White
    Series or Collection
    Extra Strength
    Migraine
    Data not available
    Extra Strength
    Data not available
    Add To Cart
    Add To Cart
    Add To Cart
    Add To Cart